# SDR MEX2002033

- Difficulty date: February 8, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N803ML
- Make and model: Doug DC-9-87
- Aircraft serial: 49726
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4608000307
- Condition: Failed
- Location: Ahrs
- Part time: 51 hours, 38 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 907 - MTY-MEX - PILOT REPORTED AHRS NR 2 OUT OF SERVICE..  (M)
